# SDR SWAA2023080180830

- Difficulty date: July 21, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT STA 310 AND STA 500C+7R PER MM 33-51-06;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 317 PER MM 33-51-06;[04] INSPECTED INSTALLATION.;[05] REMOVED AND REPLACED EMERGENCY LIGHT PACKS AT STA 310;STA 317 AND STA 500C R.PER MM 33-51-06 FWD GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM33-51-06;[06] C/W INSPECTION.;[07] C/W INSPECTION.
